# SDR 2001FA0000327

- Difficulty date: August 29, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Aircraft: N168CD
- Make and model: Cirrus SR20
- Aircraft serial: 1079
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Engine
- Part time: 144 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MADE A HARD LANDING, THE AIRCRAFT HAD PORPOISED HITTING HARD ON 2ND OSC.  UPON INSPECTION IT WAS FOUND THAT THE LDG SHOCK PUCKS WERE DEFORMED AND THE REBOUND PUCKS, ONE OF WHICH WAS MISSING, WITH THE MOUNT WASHERS BENT.  ALSO, THE SHOCK PUCK MOUNT PLATE STUD'S WERE BENT, CLOSER INSPECTION REVEALED LIND SEED OIL AT THE WEB CLUSTER ADJACENT TO THE SHOCK MOUNT PLATE OF THE DIAGONAL SUPPORT TUBE, SHOCK MT SUPPORT TUBE AND A STIFFENER TUBE A DYE-PIN INSPECTION REVEALED A .5 INCH CRACK THROUGH THE WELD AT THE CLUSTER.  (M)
